# SDR DL76L060386

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 72,949 hours, 11,150 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 271003337
- Condition: Inoperative
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED ELEVATOR FEEL EICAS MSG.  MX T/S PER FIMM FOUND FLUID IN LT STATIC LINE.  DRAINED LINE AND COMPLETED CHECKS PER FIMM ALL CHECK OK.  A/C RELEASED AND THEN SECOND RTB, FOR SAME FAULT ELEV FEEL EICAS MSG.  FLT CANCELED.  REMOVED AND REPLACED ELEV FEEL COMPUTER IAW MM.  ALL TESTED OK.  SYSTEM LEAK CHECK ACTIONED IAW MM.
